Symboles modulaires et produit de Petersson
Journal de Théorie des Nombres de Bordeaux, Tome 32 (2020) no. 3, pp. 795-859.

On revisite des articles de Eichler et de Shimura afin de donner une formule algébrique (basée sur les symboles de Farey) pour le produit d’intersection sur l’espace des symboles modulaires tel qu’il est décrit par Pollack et Stevens. On définit l’homomorphisme de périodes d’une série d’Eisenstein (symbole d’Eisenstein–Dedekind–Stevens) et on étend le produit d’intersection à ces objets. On construit une base adaptée à un traitement algorithmique de l’espace des séries d’Eisenstein de période rationnelle pour Γ 0 (N). On donne un algorithme pour construire un symbole de Farey d’un sous-groupe d’indice fini d’un groupe donné par un symbole de Farey.

We revisit some papers by Eichler and Shimura in order to give an algebraic formulation (based on Farey symbols) for the intersection product on the space of modular symbols, as described by Pollack and Stevens. We define the period homomorphism of an Eisenstein series (Eisenstein–Dedekind–Stevens symbol) and extend the definition of the intersection product to these objects. We construct a computationally convenient basis for the space of Eisenstein series for Γ 0 (N) with rational periods. Given a Farey symbol for a subgroup Γ of the modular group and a subgroup Γ of finite index of Γ, we give an algorithmic construction for a Farey symbol for Γ .

Reçu le : 2020-01-08
Révisé le : 2020-10-26
Accepté le : 2020-10-26
Publié le : 2021-01-08
DOI : https://doi.org/10.5802/jtnb.1143
Classification : 11F03,  11F11,  11F67,  11F30
Mots clés : Eisenstein series, Petersson product, Farey symbol, modular curve, modular symbol
@article{JTNB_2020__32_3_795_0,
     author = {Dominique Bernardi and Bernadette Perrin-Riou},
     title = {Symboles modulaires et produit de Petersson},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {795--859},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {32},
     number = {3},
     year = {2020},
     doi = {10.5802/jtnb.1143},
     language = {fr},
     url = {https://jtnb.centre-mersenne.org/item/JTNB_2020__32_3_795_0/}
}
Dominique Bernardi; Bernadette Perrin-Riou. Symboles modulaires et produit de Petersson. Journal de Théorie des Nombres de Bordeaux, Tome 32 (2020) no. 3, pp. 795-859. doi : 10.5802/jtnb.1143. https://jtnb.centre-mersenne.org/item/JTNB_2020__32_3_795_0/

[1] Karim Belabas; Dominique Bernardi; Bernadette Perrin-Riou Polygones fondamentaux d’une courbe modulaire (à paraître dans Publ. Math. Besançon)

[2] Henri Cohen Haberland’s formula and numerical computation of Petersson scalar products, ANTS-X Conference Proceedings, San Diego (2012)

[3] Fred Diamond; Jerry Shurman Modular Forms, Elliptic Curves, and Modular Curves, Graduate Texts in Mathematics, Volume 228, Springer, 2005

[4] Martin Eichler Eine Verallgemeinerung der Abelschen Integrale, Math. Z., Volume 67 (1957), pp. 267-298

[5] Klaus Haberland Perioden von Modulformen einer Variabler und Gruppencohomologie. I, Math. Nachr., Volume 112 (1983), pp. 246-283

[6] Jay Heumann; Vinayak Vatsal Modular symbols, Eisenstein series and congruences, J. Théor. Nombres Bordeaux, Volume 26 (2014), pp. 709-756

[7] Nicholas M. Katz The Eisenstein Measure and P-Adic Interpolation, Am. J. Math., Volume 99 (1977) no. 2, pp. 238-311

[8] Daniel S. Kubert The universal ordinary distribution, Bull. Soc. Math. Fr., Volume 107 (1979), pp. 179-202 | Zbl 0409.12021

[9] Ravi S. Kulkarni An Arithmetic-Geometric Method in the Study of the Subgroups of the Modular Group, Am. J. Math., Volume 113 (1991) no. 6, pp. 1053-1133

[10] Chris Kurth; Hartmut Monien https://doc.sagemath.org/html/en/reference/arithgroup/sage/modular/arithgroup/farey_symbol.html

[11] Serge Lang Introduction to Modular forms, Springer, 1995 (with appendices by D. Zagier and W. Feit, corrected reprint of the 1976 original)

[12] Emmanuel Lecouturier Mixed modular symbols and the generalized cuspidal 1-Motive (2019) (https://arxiv.org/pdf/1907.07257.pdf)

[13] Vicentiu Pasol; Alexandru A. Popa Modular forms and period polynomials, Proc. Lond. Math. Soc., Volume 107 (2013) no. 4, pp. 1-31

[14] Robert Pollack; Glenn Stevens Overconvergent modular symbols and p-adic L-functions, Ann. Sci. Éc. Norm. Supér., Volume 44 (2011) no. 1, pp. 1-42

[15] Goro Shimura Sur les intégrales attachées aux formes automorphes, J. Math. Soc. Japan, Volume 11 (1959) no. 4, pp. 291-311

[16] Glenn Stevens Arithmetic on modular curves, Progress in Mathematics, Volume 20, Birkhäuser, 1982, xvii+214 pages

[17] Glenn Stevens The Eisenstein measure and real quadratic fields, Théorie des nombres (Québec, PQ, 1987) (1989), pp. 887-927

[18] The PARI Group PARI/GP version 2.12.0, 2019 (http://pari.math.u-bordeaux.fr)

[19] André Weil Elliptic functions according to Eisenstein and Kronecker, Classics in Mathematics, Springer, 1999

[20] Edmund T. Wittaker; George N. Watson A Course of Modern Analysis, Cambridge University Press, 1996

[21] Don Zagier Modular parametrizations of elliptic curves, Can. Math. Bull., Volume 28 (1985) no. 3, pp. 372-384

[22] Don Zagier Periods of modular forms and Jacobi theta functions, Invent. Math., Volume 104 (1991), pp. 449-465